Modèles stratifiés en mécanique des fluides géophysiques
Annales mathématiques Blaise Pascal, Volume 9 (2002) no. 2, pp. 229-243.
@article{AMBP_2002__9_2_229_0,
     author = {Thierry Colin},
     title = {Mod\`eles stratifi\'es en m\'ecanique des fluides g\'eophysiques},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {229--243},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {9},
     number = {2},
     year = {2002},
     zbl = {02081312},
     mrnumber = {1969080},
     language = {fr},
     url = {https://ambp.centre-mersenne.org/item/AMBP_2002__9_2_229_0/}
}
TY  - JOUR
AU  - Thierry Colin
TI  - Modèles stratifiés en mécanique des fluides géophysiques
JO  - Annales mathématiques Blaise Pascal
PY  - 2002
DA  - 2002///
SP  - 229
EP  - 243
VL  - 9
IS  - 2
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_2002__9_2_229_0/
UR  - https://zbmath.org/?q=an%3A02081312
UR  - https://www.ams.org/mathscinet-getitem?mr=1969080
LA  - fr
ID  - AMBP_2002__9_2_229_0
ER  - 
%0 Journal Article
%A Thierry Colin
%T Modèles stratifiés en mécanique des fluides géophysiques
%J Annales mathématiques Blaise Pascal
%D 2002
%P 229-243
%V 9
%N 2
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G fr
%F AMBP_2002__9_2_229_0
Thierry Colin. Modèles stratifiés en mécanique des fluides géophysiques. Annales mathématiques Blaise Pascal, Volume 9 (2002) no. 2, pp. 229-243. https://ambp.centre-mersenne.org/item/AMBP_2002__9_2_229_0/

[1] A. Babin, A. Mahalov, et B. Nicolaenko. Regularity and integrability of 3d euler and navier-stokes equations for rotating fluids. Asymptot. Anal., 15, no. 2: 103-150, 1997. | MR | Zbl

[2] V. Barcilon, P. Constantin, et E.S. Titi. Existence of solutions to the stommel-charney model of the gulf stream. SIAM J. Math. Anal., 19, (6): , 1988. | MR | Zbl

[3] A.J. Bourgeois et J.T. Beale. Validity of the quasigeostrophic model for large scale flow in the atmosphere and ocean. Jour. Math. Anal., 25, (4): 1023-1068, 1994. | MR | Zbl

[4] D. Bresch et T. Colin. Some remarks on the derivation of the sverdrup relation. J. Math. Fluid Mech., 4 (2): 95-108, 2002. | MR | Zbl

[5] D. Bresch, F. Guillén-Gonzalez, et M.A. Rodriguez-Bellido. A corrector for the sverdrup solution for a domain with islands, to appear in. Applicable Anal., 2002. | MR | Zbl

[6] D. Bresch, J. Lemoine, et J. Simon. Nonstationary models for shallow lakes. Asymptot. Anal., 22 (1): 15-38, 2000. | MR | Zbl

[7] J.-Y. Chemin. A propos d'un problème de pénalisation de type antisymétrique. J. Math. Pures Appl, 9 (76): 739-755, 1997. | MR | Zbl

[8] T. Colin. Remarks on a homogeneous model of ocean circulation. Asymptotic Anal., 12 (2): 153-168, 1996. | MR | Zbl

[9] T. Colin. The cauchy problem and the continuous limit for the multilayer model in geophysical fluid dynamics. SIAM J. Math. Anal., 28 (3): 516-529, 1997. | MR | Zbl

[10] T. Colin et P. Fabrie. Rotating fluid at high rossby number driven by a surface stress: existence and convergence. Adv. Differential Equations, 2 (5): 715-751, 1997. | MR | Zbl

[11] B. Desjardins et E. Grenier. On the homogeneous model of wind-driven ocean circulation. SIAM J. Appl. Math., 60: 43-60, 2000. | MR | Zbl

[12] I. Gallagher. The tridimensional navier-stokes equations with almost bidimensional data: stability, uniqueness, and life span. Internat. Math. Res. Notices, 18: 919-935, 1997. | MR | Zbl

[13] E. Grenier et N. Masmoudi. Ekman layers of rotating fluids, the case of well prepared initial data. Comm. Partial Differential Equations, 22, (5-6): 953-975, 1997. | MR | Zbl

[14] J.-L. Lions, R. Temam, et S. Wang. Models of the coupled atmosphere and ocean (cao i). Computational Mechanics Advances, 1: 5-54, 1993. | MR | Zbl

[15] J.-L. Lions, R. Temam, et S. Wang. Numerical analysis of the coupled atmosphere-ocean models (cao ii). Computational Mechanics Advances, 1: 55-119, 1993. | MR | Zbl

[16] J.-L. Lions, R. Temam, et S. Wang. Geostrophic asymptotics of the primitive equations of the atmosphere. Topol. Methods Nonlinear Anal., 4, (2): 253-287, 1994. | MR | Zbl

[17] J.-L. Lions, R. Temam, et S. Wang. Mathematical theory for the coupled atmosphere-ocean models (cao iii). J. Math. Pures Appl., 9 (74): 105-163, 1995. | MR | Zbl

[18] J.K. Pedlosky. Geophysical fluid dynamics. Springer Verlag, second edition, 1987. | Zbl

[19] B. Tan et R. Grimshaw. Solitary waves in a two-layer quasigeostrophic model with wind stress forcing. Geophys. Astrophys. Fluid Dynam, 91, (3-4): 169-197, 1999. | MR

[20] R. Temam et M. Ziane. Navier-stokes equations in three-dimensional thin domains with various boundary conditions. Adv. Differential Equations, 1, (4) : 499-546, 1996. | MR | Zbl